Residuality of families of Fσ sets

Research output: Contribution to journalArticle

1 Citation (Scopus)


We prove that two natural definitions of residuality of families of Fσ sets are equivalent. We make use of the Banach-Mazur game in the proof.

Original languageEnglish
Pages (from-to)477-487
Number of pages11
JournalReal Analysis Exchange
Issue number2
Publication statusPublished - Jan 1 2006
Externally publishedYes


All Science Journal Classification (ASJC) codes

  • Analysis
  • Geometry and Topology

Cite this